Texas Go Math Grade 3 Lesson 18.2 Answer Key Use Time Intervals

Refer to our Texas Go Math Grade 3 Answer Key Pdf to score good marks in the exams. Test yourself by practicing the problems from Texas Go Math Grade 3 Lesson 18.2 Answer Key Use Time Intervals.

Texas Go Math Grade 3 Lesson 18.2 Answer Key Use Time Intervals

Unlock the Problem

Jacob begins working on his oceans project at 1:30 P.M. He spends 30 minutes painting a model of Earth and 12 minutes labeling the continents and oceans. At what time does Jacob finish working on his project?

  • . What time is given?
    _________________________
  • What time do you need to find?
    _________________________

One Way Use a number line to find the ending time.
STEP 1:
Find the time on the number line when Jacob started working on the project.

STEP 2:
Count forward on the number line to add the elapsed times. Draw and label the jumps to show the minutes.
Think: I can break apart it minutes into shorter amounts of time.

STEP 3:
Write the times below the number line.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 1
The jumps end at ____________
So, Jacob finishes working on his project at ____________
Answer:
2:12 P.M

Explanation:
The jumps end at 2:12 P.M
So, Jacob finishes working on his project at 2:12 P.M.
Texas-Go-Math-Grade-3-Lesson-18.2-Answer-Key-1

Math Talk
Mathematical Processes

Explain how you decided what size jumps to make on the number line.
Answer:
First, I jumped 30 minutes to get to the hour. Then I jumped 10 minutes plus 2 minutes to jump a total of 42 minutes.

Another Way Use a clock to find the ending time.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 2
STEP 1: Find the starting time on the clock.
STEP 2: Count on by fives and ones for the elapsed time of 42 minutes. Write the missing counting numbers next to the clock.
So, the ending time is ____________
Answer:
2:12 P.M

Explanation:
Texas-Go-Math-Grade-3-Lesson-18.2-Answer-Key-2

Find Starting Times
Whitney swam laps in the pool for 25 minutes. She finished swimming at 11:15 AM. At what time did Whitney start swimming?

One Way Use a number line to find the starting time.
STEP 1:
Find the time on the number line when Whitney finished swimming laps in the pool.

STEP 2:
Count back on the number line to subtract the elapsed time. Draw and label the jumps to show the minutes.

STEP 3:
Write the times below the number line.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 3
You jumped back to ___________
So, Whitney started swimming at ___________
Answer:
You jumped back to 10:50 A.M
So, Whitney started swimming at 10:50 A.M

Explanation:
Texas-Go-Math-Grade-3-Lesson-18.2-Answer-Key-3

Another Way Use a clock to find the starting time.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 4
STEP 1:
Find the ending time on the clock.

STEP 2:
Count back by fives for the elapsed time of 25 minutes. Write the missing counting numbers next to the clock.
So, the starting time is ___________
Answer:
The starting time is 10:50 A.M

Explanation:
Texas-Go-Math-Grade-3-Lesson-18.2-Answer-Key-4

Share and Show

Question 1.
Use the number line to find the starting time if the elapsed time is 35 minutes._________
Texas Go Math Grade 3 Lesson 18.2 Answer Key 5
Answer:
4:35 P.M

Explanation:
Texas-Go-Math-Grade-3-Lesson-18.2-Answer-Key-5

Math Talk
Mathematical Processes

Explain how to find the starting time when you know the ending time and the elapsed time.
Answer:
By labeling the ending time on the number line. Then count backward to subtract the elapsed time. Therefore your jumps end at the starting time.

Find the ending time.

Question 2.
Starting time: 1:40 P.M.
Elapsed time: Lunch: 20 minutes
Walk dog: 13 minutes
Texas Go Math Grade 3 Lesson 18.2 Answer Key 6
Answer:

Go Math Answer Key Grade 3 Time Intervals Question 3.
Starting time: 9:55 A.M.
Elapsed time: Ride bike: 15 minutes
Homework: 12 minutes
Texas Go Math Grade 3 Lesson 18.2 Answer Key 7
Answer:

Problem Solving

Use the table for 4-5.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 8
Question 4.
Multi-Step Analyze The first morning, Courtney walked on the beach for 10 minutes and swam for 10 minutes. She finished her walk and swim 30 minutes before high tide. At what time did Courtney start her walk?
Answer:
8:10 A.M

Explanation:
Courtney started her walk at 8:10 A.M

Question 5.
The third afternoon, Courtney started collecting shells at low tide. She collected shells for 35 minutes. At what time did Courtney finish collecting shells?
Answer:
5:05 P.M

Explanation:
Courtney finished collecting shells on the third afternoon at 5:05 P.M.

Question 6.
H.O.T. Multi-Step Suzi began fishing at 10:30 A.M. and fished until 11:10 A.M. James finished fishing at 11:45 A.M. He fished for the same length of time as Suzi. At what time did James start fishing? Explain.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 9
Answer:
11:05 A.M

Explanation:
From 10:30 A.M. until 11:10 A.M is 40 minutes and 40 minutes before 11:45 A.M is 11:05 A.M.

Daily Assessment Task

Fill in the bubble for the correct answer choice.

Question 7.
Fiona practices for her piano recital 30 minutes before lunch each day. If she has lunch at 12:15 P.M.; what time does Fiona start practicing each day?
(A) 12:00 P.M.
(B) 11:45 A.M.
(C) 11:30 A.M.
(D) 12:45 P.M.
Answer:
11.45 A.M

Explanation:
Fiona started practicing each day at 11.45 A.M

3rd Grade Go Math Answer Key Lesson 18.2 Time Intervals Question 8.
This morning, Damon woke up at 7:45 A.M. His brother Sam woke up 45 minutes later. At what time did Sam wake up?
(A) 7:45 P.M.
(B) 8:45 A.M.
(C) 8:30 A.M.
(D) 7:00 A.M.
Answer:
8.30 A.M

Explanation:
Damon woke up at 7.45 A.M and his brother woke up 45 minutes later. Hence sam wakes up at 8.30 A.M.

Question 9.
Multi-Step Jessica starts cleaning her room at 5:50 P.M. and finishes at 6:44 P.M. Her sister Norah finishes cleaning her room at 7:12 P.M. She cleans for the same amount of time as Jessica. At what time does Norah start cleaning?
(A) 6:12 P.M.
(B) 7:38 P.M.
(C) 7:22 P.M.
(D) 6: 18 P.M.
Answer:
6:18 P.M

Explanation:
Norah started cleaning her room at 6:18 P.M.

Texas Test Prep

Question 10.
Dante’s paddleboarding lesson began at 2:35 P.M. His lesson lasted 45 minutes. At what time did Dante’s lesson end?
(A) 1:50 P.M.
(B) 3:45 P.M.
(C) 3:20 P.M.
(D) 2:45 P.M.
Answer:
3:20 P.M

Explanation:
Dante’s lesson began at 2.35 P.M and lasted for 45 minutes that means Dante’s lesson ended at 3:20 P.M

Texas Go Math Grade 3 Lesson 18.2 Homework and Practice Answer Key

Find the ending time.

Question 1.
Starting time: 5:10 P.M.
Elapsed time: Read: 15 minutes
Homework: 23 minutes
Texas Go Math Grade 3 Lesson 18.2 Answer Key 10
Answer:

Question 2.
Starting time: 10:50 A.M.
Elapsed time: Swim: 20 minutes
Snack: 14 minutes
Texas Go Math Grade 3 Lesson 18.2 Answer Key 11
Answer:

Problem Solving

Use the table for 3-5.
Texas Go Math Grade 3 Lesson 18.2 Answer Key 12
Question 3.
Multi-Step Serena gets off the bus at New Bridge. From there she walks for 15 minutes to the grocery store. She shops for 23 minutes. What time does Serena finish shopping?
Answer:
10:53 A.M

Explanation:
Serena got off the bus at New Bridge at 10:15 A.M and from there she walked for 15 minutes and shopped for 23 minutes. Then the total time taken for Serena to finish shopping is 10:15+15+23=10:53 A.M

3rd Grade Go Math Practice and Homework Lesson 18.2 Answer Key Question 4.
Multi-Step Terrence rides the bus from Little Creek to New Bridge. Janey rides the bus from Ellenville to Newton. Who has a longer ride on the bus? Explain.
Answer:
Terrence has a longer ride on the bus than Janey.

Explanation:
Terrence rides the bus for 30 minutes and Janey rides the bus for 28 minutes. Therefore Terrence has a longer ride than Janey.

Question 5.
Multi-Step It takes Niles 15 minutes to walk from his house to the bus stop at Little Creek. He waits for 12 minutes before the bus picks him up. What time did Niles leave his house?
Answer:
9:18 A.M

Explanation:
Niles took 15 minutes to walk from his house to the bus stop at Little Creek there he waits for 12 minutes. The total time is 27 minutes. The bus schedule at Little Creek is 9:45 A.M. Hence Niles leave his house at 9:18 A.M.

Lesson Check

Fill in the bubble completely to show your answer.

Question 6.
Sara has soccer practice at 4:15 P.M. It takes her 35 minutes to get to soccer practice from her house. At what time does Sara leave for soccer practice?
(A) 3:40 P.M.
(B) 4:50 P.M.
(C) 3:15 P.M.
(D) 4:00 P.M.
Answer:
3:40 P.M

Explanation:
Sara leaves for soccer practice at 3:40 P.M

3rd Grade Go Math Lesson 18.2 Answer Key Question 7.
Alana starts her homework at 5:23 P.M. It takes her 40 minutes to complete her homework. At what time does Alana finish doing her homework?
(A) 5:53 P.M.
(B) 5:40 P.M.
(C) 4:43 P.M.
(D) 6:03 P.M.
Answer:
6:03 P.M

Explanation:
Alana starts her homework at 5:23 P.M and it takes 40 minutes to complete her homework. Therefore Alana finish doing her homework at 6:03 P.M.

Question 8.
Sissy starts practicing her violin at 3:30 P.M. She practices for 45 minutes. At what time does Sissy finish practicing her violin?
(A) 2:45 P.M.
(B) 4:15 P.M.
(C) 4:30P.M.
(D) 3:45 P.M.
Answer:
4:15 P.M

Explanation:
Sisy starts practicing her violin at 3:30 P.M and she practices for 45 minutes. Therefore Sissy finish practicing her violin at 4:15 P.M

Go Math Grade 3 Lesson 18.2 Homework Answers Question 9.
Oswald gets on the bus for school at 8:25 A.M. It takes him 13 minutes to walk to the bus stop. What time does Oswald leave his house for the bus?
(A) 8:38 A.M.
(B) 8:12 A.M.
(C) 8:13 A.M.
(D) 8:30 A.M.
Answer:

Question 10.
Multi-Step Vera starts reading her book at 11:15 A.M. She finishes reading at 11:43 A.M. Wade finishes reading his book at 11:30 A.M. Both children read for the same amount of time. At what time did Wade start reading his book?
(A) 11:12 A.M.
(B) 11:28 A.M.
(C) 11:02 A.M.
(D) 11:20 A.M.
Answer:
11:02 A.M

Explanation:
Vera started reading her book at 11:15 A.M and finished reading at 11:43 A.M. The time she had taken to read the book was 28 minutes. Wade finished reading his book at 11:30 A.M. Therefore Wade started reading his book at 11:02 A.M.

Lesson 18.2 Answer Key 3rd Grade Go Math Question 11.
Multi-Step Paco gets on the bus at 7:45 A.M. He arrives at school at 8:10 A.M. Milos gets on the bus at 8:05 A.M. and arrives at school at 8:18 A.M. For how many more minutes does Paco ride the bus than Milos?
(A) 13 minutes
(B) 25 minutes
(C) 12 minutes
(D) 20 minutes
Answer:
12 minutes

Explanation:
Paco gets on the bus at 7:45 A.M and arrives at school at 8:10 A.M that means it takes a total of 25 minutes. Milos gets on the bus at 8:05 A.M and arrives at 8:18 A.M that means it takes a total of 13 minutes to ride. Therefore Paco rides the bus 12 minutes ( 25-13=12) more than Milos.

Leave a Comment

Scroll to Top
Scroll to Top